MENU

You are here

Publications

Export 412 results:
Filters: First Letter Of Last Name is D  [Clear All Filters]
A B C D E F G H I J K L M N O P Q R S T U V W X Y Z 
D
Dipierro S, Palatucci G, Valdinoci E. Dislocation dynamics in crystals: a macroscopic theory in a fractional Laplace setting. SISSA; 2013. Available from: http://hdl.handle.net/1963/7124
Dubrovin B. Dispersion relations for non-linear waves and the Schottky problem. In: Important developments in soliton theory / A. S. Fokas, V. E. Zakharov (eds.) - Berlin : Springer-Verlag, 1993. - pages : 86-98. Important developments in soliton theory / A. S. Fokas, V. E. Zakharov (eds.) - Berlin : Springer-Verlag, 1993. - pages : 86-98. SISSA; 1993. Available from: http://hdl.handle.net/1963/6480
Iandoli F, Scandone R. Dispersive Estimates for Schrödinger Operators with Point Interactions in ℝ3. In: Michelangeli A, Dell'Antonio G Advances in Quantum Mechanics: Contemporary Trends and Open Problems. Advances in Quantum Mechanics: Contemporary Trends and Open Problems. Cham: Springer International Publishing; 2017. pp. 187–199. Available from: https://doi.org/10.1007/978-3-319-58904-6_11
Bruzzo U, Dalakov P. Donagi–Markman cubic for the generalised Hitchin system.; 2014. Available from: http://hdl.handle.net/1963/7253
De Palo G, Boccaccio A, Miri A, Menini A, Altafini C. A dynamical feedback model for adaptation in the olfactory transduction pathway. Biophysical Journal. Volume 102, Issue 12, 20 June 2012, Pages 2677-2686 [Internet]. 2012 . Available from: http://hdl.handle.net/1963/7019
Dell'Antonio G, Michelangeli A. Dynamics on a graph as the limit of the dynamics on a "fat graph". SISSA; 2014. Available from: http://urania.sissa.it/xmlui/handle/1963/7485
E
Ciliberto C, Dal Maso G, Vetro P. Editorial. [Internet]. 2014 . Available from: http://urania.sissa.it/xmlui/handle/1963/34712
Calderer MCarme, DeSimone A, Golovaty D, Panchenko A. An effective model for nematic liquid crystal composites with ferromagnetic inclusions. [Internet]. 2014 . Available from: http://urania.sissa.it/xmlui/handle/1963/34940
Olgiati A. Effective Non-linear Dynamics of Binary Condensates and Open Problems. In: Michelangeli A, Dell'Antonio G Advances in Quantum Mechanics: Contemporary Trends and Open Problems. Advances in Quantum Mechanics: Contemporary Trends and Open Problems. Cham: Springer International Publishing; 2017. pp. 239–256. Available from: https://doi.org/10.1007/978-3-319-58904-6_14
Dell'Antonio G, Costa E. Effective Schroedinger dynamics on $ ε$-thin Dirichlet waveguides via Quantum Graphs I: star-shaped graphs. J. Phys. A 43 (2010) 474014 [Internet]. 2010 . Available from: http://hdl.handle.net/1963/4106
Demo N, Tezzele M, Mola A, Rozza G. An efficient shape parametrisation by free-form deformation enhanced by active subspace for hull hydrodynamic ship design problems in open source environment. The 28th International Ocean and Polar Engineering Conference [Internet]. 2018 . Available from: https://www.onepetro.org/conference-paper/ISOPE-I-18-481
Alouges F, Conti S, DeSimone A, Pokern I. Energetics and switching of quasi-uniform states in small ferromagnetic particles. M2AN Math. Model. Numer. Anal. 38 (2004) 235-248 [Internet]. 2004 . Available from: http://hdl.handle.net/1963/2999
Tezzele M, Demo N, Stabile G, Mola A, Rozza G. Enhancing CFD predictions in shape design problems by model and parameter space reduction. [Internet]. 2020 . Available from: https://arxiv.org/abs/2001.05237
Dal Maso G. Ennio De Giorgi and Γ-convergence. Discrete and Continuous Dynamical Systems - Series A 31 (2011) 1017-1021 [Internet]. 2011 . Available from: http://hdl.handle.net/1963/5308
Daneri S, Savarè G. Eulerian calculus for the displacement convexity in the Wasserstein distance. SIAM J. Math. Anal. 40 (2008) 1104-1122 [Internet]. 2008 . Available from: http://hdl.handle.net/1963/3413
Dal Maso G, De Cicco V. Evans-Vasilesco theorem in Dirichlet spaces. Rendiconti di Matematica e delle sue Applicazioni. vol. 19, Issue 7, (1999), pages : 1-15 [Internet]. 1999 . Available from: http://hdl.handle.net/1963/6436
Dal Maso G, De Cicco V. Evans-Vasilesco theorem in Dirichlet spaces. Rendiconti di Matematica e delle sue Applicazioni. vol. 19, Issue 7, (1999), pages : 1-15 [Internet]. 1999 . Available from: http://hdl.handle.net/1963/6436
Dipierro S, Palatucci G, Valdinoci E. Existence and symmetry results for a Schrodinger type problem involving the fractional Laplacian. Le Matematiche (Catania), Vol. 68 (2013), no. 1: 201-216. 2013 .
Dal Maso G, Lazzaroni G, Nardini L. Existence and uniqueness of dynamic evolutions for a peeling test in dimension one. Journal of Differential Equations [Internet]. 2016 ;261:4897 - 4923. Available from: http://www.sciencedirect.com/science/article/pii/S0022039616301772
Bianchini S, Dabrowski A. Existence and uniqueness of the gradient flow of the Entropy in the space of probability measures. [Internet]. 2014 . Available from: http://urania.sissa.it/xmlui/handle/1963/34693
Dal Maso G, DeSimone A, Morandotti M. An Existence and Uniqueness Result for the Motion of Self-Propelled Microswimmers. SIAM J. Math. Anal. [Internet]. 2011 ; 43:1345-1368. Available from: http://hdl.handle.net/1963/3894
Dal Maso G, DeSimone A, Morandotti M. An Existence and Uniqueness Result for the Motion of Self-Propelled Microswimmers. SIAM J. Math. Anal. [Internet]. 2011 ; 43:1345-1368. Available from: http://hdl.handle.net/1963/3894
Dal Maso G, Larsen CJ, Toader R. Existence for constrained dynamic Griffith fracture with a weak maximal dissipation condition.; 2015. Available from: http://urania.sissa.it/xmlui/handle/1963/35045
Dal Maso G, Larsen CJ, Toader R. Existence for elastodynamic Griffith fracture with a weak maximal dissipation condition.; 2018. Available from: http://preprints.sissa.it/handle/1963/35308
Dal Maso G, Larsen CJ. Existence for wave equations on domains with arbitrary growing cracks. Rend. Lincei Mat. Appl. 22 (2011) 387-408 [Internet]. 2011 . Available from: http://hdl.handle.net/1963/4284

Pages

Sign in